RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Ind. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2017, Volume 20, Number 1  


Identification of the fixedness and loadedness of an end of an Euler–Bernoulli beam from its natural vibration frequencies
A. A. Aitbaeva, A. M. Akhtyamov
3
A study into unsteady oligopolistic markets
N. I. Aizenberg, V. I. Zorkaltsev, I. V. Mokryi
11
A differential Fourier method
V. G. Gasenko
21
Chladni figures of a circular plate floating in bounded and unbounded water bodies with securing support at the center
A. G. Greshilov, S. V. Sukhinin
31
Dependence on the domain of solutions to a boundary value problem for the equations of mixtures of compressible viscous fluids
A. A. Zhalnina, N. A. Kucher
41
Mathematical models and algorithms for studying the strength and stability of shell structures
V. V. Karpov, A. A. Semenov
53
Functional-invariant solutions to the Maxwell system
M. V. Neshchadim
66
An initial boundary value problem for the radiative transfer equation with diffusion matching conditions
I. V. Prokhorov, A. A. Sushchenko, A. Kim
75
Modeling the heating of dielectric media by electromagnetic radiation in nonlinear mode
I. L. Khabibullin, F. F. Nazmutdinov, N. K. Vakhitova
86
Asymptotics of anisotropic weakly curved inclusions in an elastic body
A. M. Khludnev
93
Сибирский журнал индустриальной математики
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020